IIUM Repository

On pure phases of the Vannimenus model

Ganikhodjaev, Nasir and Uguz, Selman and Akin, Hasan and Temir, Seyit (2010) On pure phases of the Vannimenus model. In: ICMS 2010: International Conference on Mathematical Science, 23–27 November 2010, Bolu (Turkey).

[img] PDF (Vannimenus model ) - Published Version
Restricted to Repository staff only

Download (199kB) | Request a copy


One of the main problems of the Statistical Physics is to describe all Gibbs measures corresponding to the given Hamiltonian. It is well known that such measures form a nonempty convex compact subset in the set of all probabilistic measures. The purpose of this paper is to investigate Gibbs measures of the Vannimenus model.

Item Type: Conference or Workshop Item (Full Paper)
Additional Information: 4430/1744 (This paper is published in AIP Conference Proceedings Volume 1309, ISBN:978-0-7354-0863-0, Publisher : American Institute of Physics.ISSN:0094-243X (P), 1551-7616 (O)
Uncontrolled Keywords: Cayley tree, Gibbs measure, Vannimenus model, extreme Gibbs measure
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 24 Nov 2011 11:36
Last Modified: 08 Dec 2011 16:58
URI: http://irep.iium.edu.my/id/eprint/1744

Actions (login required)

View Item View Item


Downloads per month over past year